Article citationsMore>>

T. Daras, “Large and Moderate Deviations for the Empirical Measures of an Exchangeable Sequence,” Statistics & Probability Letters, Vol. 36, No. 1, 1997, pp. 91-100. doi:10.1016/S0167-7152(97)00052-7

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.